Show simple item record

dc.contributor.authorLaine, Ilpo ( )
dc.contributor.authorYang, Ronghua ( )
dc.identifier.citationLaine, I., & Yang, R. (2004). Finite order solutions of complex linear differential equations. Electronic Journal of Differential Equations, 2004(65), pp. 1-8.en_US

We shall consider the growth of solutions of complex linear homogeneous differential equations

ƒ(k) + Ak-1(z) ƒ(k-1) +‧‧‧+ A1(z) ƒ' + A0(z) ƒ = 0

with entire coefficients. If one of the intermediate coefficients in exponentially dominating in a sector and ƒ is of finite order, then a derivative ƒ(j) is asymptotically constant in a slightly smaller sector. We also find conditions on the coefficients to ensure that all transcendental solutions are of infinite order. This paper extends previous results due to Gundersen and to Belaïdi and Hamani.

dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectLinear differential equationsen_US
dc.subjectGrowth of solutionsen_US
dc.subjectIterated orderen_US
dc.titleFinite order solutions of complex linear differential equationsen_US
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



This item appears in the following Collection(s)

Show simple item record